Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Skinless

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I hope I don't jinx myself, but, I actually wouldn't mind losing some hair. It can be quite thick and unmanageable at times. No one in my family has ever been bald and only some get the faintest receding of their hairlines when their hair goes gray. It all makes sense, though! Accutane, in my opinion, seems like it's aging me. Accelerating, breaking down, drying out. Hrmph.
  2. The derm might raise your dose for your next month... that's what mine did. Now I'm on 80mg/d at 145lbs.
  3. I didn't figure accutane would be such an internal conflict. On the one hand, I'm extremely cautious about degrading the quality of the rest of my life due to some unnatural changes, and in the other I don't want cysts/etc to keep scarring me. I want to truly believe that this treatment is nothing too dire, nothing like "Time to choose: both your hands or both your feet." Didn't consider myself a coin that just keeps flipping or fearing shadows on the wall. I understand that everyone else on a
  4. Oh my, I didn't know accutane could cause infected cuticles. It's happened to me twice since my dose went from 40mg/d to 80mg/d. That's very odd indeed.
  5. I've always been under the impression that accutane changes our biochemistry in such a way as to make the development of acne nearly impossible. 2 and 1/2 months in, I've had more than my far share of worries in regards to possible, and possibly permanent, changes to my body other than reduced/no acne. For instance, does one's lips remain totally dry all the time well after treatment ends? I've read some mean horror stories out there... for some reason, the thought of never-ending chapped lips
  6. Aquaphor is great when you're in the comfort of your home - it's too shiny for me (a guy) to wear in public. Too much like a lip gloss. The best chapstick I've tried has been "ChapStick All Natural" with "natural" vitamin E, beeswax, mango butter, and shea butter. The only problem is that I ran out and I do not think they make it any longer. A shame. I may try the "Lip Butter" one... or I may just grab Burt's. I can tell you what not to use: the Aveeno Active Naturals/Essential Moisture Lip Co
  7. I had such a problem when I was taking 40mg a day... wasn't able to keep an erection, didn't feel like getting busy, et cetera. I went to my physician and told him about it. Considering my age and my habits, he said it could be the drug, or it could be purely psychological. At the same time, my dose was increased to 80mg a day, I started to focus more on suffering less stress and worrying less, and suddenly I am at it again with my girlfriend twice a day if time allows. One less thing to fret o
  8. I am only 19, male, halfway through what will have to be a 5 month course at maximum (because of my insurance only covering five derm visits), and my ankles have just started to hurt like crazy. They hurt more when I wear my shoes... at first it was heel soreness but now it's just the outsides of my ankles. What makes matters worst is that I am a cashier in a clothing retailer and I am on my feet the entire time. Dr. Scholl's has failed me. I'm too young to be swallowing down Advil.
×